Bounded Entanglement Entropy in the Quantum Ising Model
Journal of Statistical Physics
MetadataShow full item record
Grimmett, G., Osborne, T., & Scudo, P. (2020). Bounded Entanglement Entropy in the Quantum Ising Model. Journal of Statistical Physics, 178 (1), 281-296. https://doi.org/10.1007/s10955-019-02432-y
A rigorous proof is presented of the boundedness of the entanglement entropy of a block of spins for the ground state of the one-dimensional quantum Ising model with sufficiently strong transverse field. This is proved by a refinement of the arguments in the earlier work by the same authors (J. Statist. Phys. 131 (2008) 305-339). The proof is geometrical, and utilises a transformation to a model of classical probability called the continuum random-cluster model. Our method of proof is fairly robust, and applies also to certain disordered systems.
External DOI: https://doi.org/10.1007/s10955-019-02432-y
This record's URL: https://www.repository.cam.ac.uk/handle/1810/299163
All rights reserved